# SDR SWAA2021101320667

- Difficulty date: September 16, 2021
- Submitted: October 13, 2021
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 47,875 hours, 24,909 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SUPPORT BRACKET BTW ORSS 261 TO ORSS 297  LT WING.   REMOVED SUPPORT BRACKET NO  ALLOWABLE DAMAGE LIMITS FOR CRACK IAW  SRM 51-40-02.  MEASURE OF CRACK IS 0.614.   DRILLED NEW SUPPORT BRACKET IAW SRM 51-40-05.  APPLIED PROTECTIVE TREATMENT ON ALL OPEN HOLES NEW SUPPORT BRACKET IAW SRM 51-20-01.   INSTALLED SUPPORT BRACKET IAW SRM 51-40-02, AND DWG 115A2930 SHEET 7 REV-.
